# SDR TWAA9905602

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 565
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CRACKED SPLICE AT STA 565, LONGERON 27L.  REMOVED AND REPLACED LONGERON FITTING SPLICE PER PRINT 5910068, AND SRM FASTENER DESCRIPTION AND OPERATION.
